# SDR 03238307

- Difficulty date: August 26, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N307UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41021
- Aircraft time: 23,406 hours, 23,188 cycles
- Engine: Garrtt TPE33114
- Engine time: 19,409 hours, 19,151 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 51228532
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F, D

## Discrepancy

DURING TAXI CREW RECEIVED A FIRE INDICATION ON THE LT ENGINE.  THE ENGINE WAS SHUTDOWN AND THE FIRE EXTINGUISHING SYSTEM WAS ACTIVATED AS A PRECAUTION. CREW VISUALLY VERIFIED NO VISIBLE FIRE.  FLIGHT RETURNED TO GATE UNEVENTFULLY PASSENGERS WERE DEPLANED AT GATE. MAINTENANCE PERSONNEL VERIFIED NO FIRE WAS PRESENT AND FOUND THE ENGINE FIRE WIRE WAS PROVIDING A FALSE FIRE INDICATION.  THE FIRE WAS REMOVED AND REPLACED. A SATISFACTORY FUNCTIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
